# SDR DXTA2024060311936

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N738QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20686
- Aircraft time: 7,788 hours, 4,523 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN BLEEDS ARE SWITCHED FROM APU TO ENGINES AFTER TAKEOFF THERE IS AN ODOR FOR ABOUT 5-10 MINUTES FROM THE AIR VENTS PAX SAID IT WAS A SMOKY TYPE ODOR CAN BE SMELLED ON CABIN AND COCKPIT. RAN ENGINES BEFORE AND AFTER INSPECTIONS, APU START UP AND RUN WAS NORMAL, MAIN ENGINE STARTUP AND RUNS NORMAL, AND NO SMELL NOTED REGARDLESS OF BLEED SOURCE.  REMOVED RAM AIR LOWER DUCT, CLEANED BUGS FROM ON THE PRE COOLER AND REINSTALLED EXISTING RAM AIR LOWER DUCT IAW AMM 21-53-17-400-801.  SQK 58 BOROSCOPED APU COMPRESSOR INLET AND BREATHER TUBE ON APU AND REMOVED CICADA FOD FROM COMPRESSOR SCREEN AND INLET PLENUM. BREATHER TUBE WAS FREE OF CICADAS. NO DISCREPANCIES NOTED.
